# SDR ASAA01400109

- Difficulty date: October 4, 2001
- Submitted: December 11, 2001
- Operation: Air carrier
- Aircraft: N774AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25107
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 8100022607
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - BEFORE FLIGHT, FOUND LAST TWO EMERGENCY FLOOR TRACK LIGHTS INOPERATIVE (RED) IN AFT CABIN.  RECONNECTED WIRES, OPERATIONAL CHECK GOOD.  (M)
